Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Fever, blood in motion, wicoryl oral suspension, mickacin injection. Treatment ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 121 Questions
i am 29 year women. i have a 7 month baby boy he is suffering with fever from last 2 days and also blood with motion ( 10 times for day) , baby is crying too much while his motion time, Last night we consulted Children doctor( MBBS DCH) , he suggested
1 syrup WICORYL ORAL SUSPENSION 60 Ml(Cold Fever Bodyache) 2.5 ml 3 times for day
2 MiCKACIN INJ 250 mg (need 3 times)
Injection taken last night 1 time but no result still blood with motion and baby crying too much.

Please suggest.
Posted Sat, 14 Apr 2012 in Child Health
Answered by Dr. R.V.Sirisha Rani 1 hour later

Your child needs to be taken to paediatrician immediately if he seems to be dehydrated. The skin on abdomen does not go back or not accepting fluids orally or when she passes XXXXXXX blood in stools.

Continue to give him fluids WHO ORS solutions or Pedialyte.

You need to consult your doctor if problem persists even after second dose of medicine.

Hope I have answered your query, I will be available to answer your follow up queries.
Wish you Good Health
Above answer was peer-reviewed by
Follow-up: Fever, blood in motion, wicoryl oral suspension, mickacin injection. Treatment ? 39 minutes later
Thanks for your reply, he is taking mother milk and water with mixed electrol powder.
suffering with little bit fever and blood in motion,crying too much while his motion time, we are going to hospital for second injection, but what is the reason of blood in motion and too much pain? is this any serious problem ?? do we need to admit in hospital?
Answered by Dr. R.V.Sirisha Rani 3 hours later
He might be infected in his gastro intestinal tract,so experiencing pain in abdomen, hence crying is expected. Most common reason for blood in stools.

Anything may become serious in infants so better not to delay &take him to hospital if there is no improvement in his symptoms in a day, especially during dehydrated.

Hope I have answered your query.
Wish your kid speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor